# SDR CA970226060

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 6041H220
- Condition: Failed
- Location: Stab Main Trim
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) MAIN TRIM NOT FUNCTIONING.  AIRCRAFT LANDED OK.  FOUND MAIN TRIM RELAY HAD FAILED.
